Alert archive / North Carolina / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 17, NWS Newport/Morehead City, NC

May 1, 2012Tyrrell County, North Carolina

NWS Newport/Morehead City, NC issued this severe thunderstorm warning at May 1, 2012, 8:11 PM EDT for Tyrrell County, North Carolina. It was in force for 34 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 1, 2012, 8:11 PM EDT (00:11 UTC)
Expired
May 1, 2012, 8:45 PM EDT
In force
34 min
Issued by
NWS Newport/Morehead City, NC
Area
Storm-based polygon

County Tyrrell County, NC

The radar

The Morehead City radar (KMHX), 135 km from the middle of the area, began a volume at 00:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 1, 8:15 PM EDTHAIL 0.25Columbia, NCPEA SIZED HAIL. TIME ESTIMATED FROM RADAR. ALSO POWER OUTAGES ON LEGION BEACH ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Newport, NC (KMHX), launched 00:00Z, 0.2 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 00:00Z on 2012-05-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 337 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 00:00Z on 2012-05-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 135 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
337 J/kg
Mixed-layer CIN
-211 J/kg
Mixed-layer LCL
964 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
135 m²/s²
0-3 km storm-relative helicity
176 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

447 
WUUS52 KMHX 020011
SVRMHX
NCC177-020045-
/O.NEW.KMHX.SV.W.0017.120502T0011Z-120502T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
811 PM EDT TUE MAY 1 2012

THE NATIONAL WEATHER SERVICE IN NEWPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  TYRRELL COUNTY IN EASTERN NORTH CAROLINA

* UNTIL 845 PM EDT

* AT 807 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM OVER WOODLEY...OR 21 MILES SOUTHEAST OF
  EDENTON...MOVING SOUTHEAST AT 25 MPH. QUARTER SIZED HAIL AND WINDS
  IN EXCESS OF 58 MPH ARE LIKELY WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  FRYING PAN LANDING...
  GUM NECK...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LARGE HAIL WILL DAMAGE VEHICLES...WINDOWS AND SOME ROOFS. SEVERE
WINDS WILL BLOW DOWN TREES...POWER LINES...AND CAN DAMAGE MOBILE
HOMES AND OTHER BUILDINGS. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THE STORM HAS PASSED. STAY AWAY FROM WINDOWS.

PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING...1...8 0 0...8 8 9...6 8 8 9.... WHEN YOU CAN DO SO SAFELY

&&

LAT...LON 3598 7603 3596 7601 3592 7600 3586 7605
      3579 7604 3573 7604 3572 7605 3569 7604
      3567 7604 3571 7615 3572 7639 3578 7641
      3586 7635 3591 7638 3594 7635 3599 7622
TIME...MOT...LOC 0011Z 298DEG 24KT 3587 7626

$$
1 follow-up statement
189 
WWUS52 KMHX 020028
SVSMHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
828 PM EDT TUE MAY 1 2012

NCC177-020045-
/O.CON.KMHX.SV.W.0017.000000T0000Z-120502T0045Z/
TYRRELL NC-
828 PM EDT TUE MAY 1 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR TYRRELL COUNTY...

AT 826 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM.  THIS STORM WAS LOCATED NEAR FRYING
PAN LANDING...OR 22 MILES WEST OF MANNS HARBOR...MOVING SOUTHEAST AT
30 MPH.

HAZARDS IN THE WARNING INCLUDE...
QUARTER SIZED HAIL.
DAMAGING WINDS IN EXCESS OF 58 MPH.

LOCATIONS IN THE PATH OF THE STORM INCLUDE... GUM NECK.

LARGE HAIL WILL DAMAGE VEHICLES...WINDOWS AND SOME ROOFS. SEVERE
WINDS WILL BLOW DOWN TREES...POWER LINES...AND CAN DAMAGE MOBILE
HOMES AND OTHER BUILDINGS. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THE STORM HAS PASSED. STAY AWAY FROM WINDOWS.

WHEN IT IS SAFE TO DO SO...PLEASE CALL IN YOUR REPORTS OF PENNY OR
LARGER SIZED HAIL...AS WELL AS WIND DAMAGE...INCLUDING TREES OR LARGE
LIMBS DOWNED BY CALLING THE NATIONAL WEATHER SERVICE TOLL FREE AT...
1...8 0 0...8 8 9...6 8 8 9.

LAT...LON 3576 7636 3580 7628 3584 7626 3591 7617
      3598 7603 3596 7601 3592 7600 3586 7605
      3579 7604 3573 7604 3572 7605 3569 7604
      3567 7604 3571 7615 3572 7639
TIME...MOT...LOC 0028Z 298DEG 24KT 3582 7614

$$

26

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 3:36 PM EDT, 4 hours 35 minutes earlier.

Area forecast discussion, May 1, 3:36 PM EDT, 4 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
336 PM EDT TUE MAY 1 2012

.SYNOPSIS...
AN AREA OF LOW PRESSURE WILL MOVE OFF THE MID ATLANTIC COAST
TONIGHT WITH HIGH PRESSURE BUILDING BACK INTO THE REGION
WEDNESDAY. THE HIGH WILL THEN WILL LINGER OFFSHORE THROUGH LATE
WEEK. A BACKDOOR FRONT MAY BRIEFLY PUSH INTO PORTIONS OF THE AREA
ON THURSDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS OF 3 PM TUE...WILL BE WATCHING A REMNANT MCV CURRENTLY
TRACKING ACROSS THE BLUE RIDGE OF SW VA AS IT PROGRESSES ACROSS
THE PIEDMONT TOWARD THE REGION THROUGH THE REST OF THE AFTERNOON.
AN UNSTABLE ENVIRONMENT IN PLACE WITH BULK SHEAR AROUND 30 KT WILL
BE SUFFICIENT FOR CONTINUED TSTM DEVELOPMENT AS THE FEATURE MOVED
EWD. THE VORT MAX ASSOC WITH THE REMNANT MCV IS PROGGED TO BEGIN
MOVING INTO THE CWA EARLY THIS EVENING BRINGING A CHANCE OF
CONVECTION ACROSS MAINLY NRN SECTIONS OF THE AREA. A FEW STRONG
TO MARGINALLY SEVERE STORMS TO DEVELOP AND SPC HAS PLACED THE NRN
HALF OF THE CWA INTO A SLIGHT RISK WITH THE PRIMARY SEVERE THREATS
BEING DAMAGING WINDS AND MARGINALLY SEVERE HAIL. WITH VORT MAX
MOVING OFFSHORE AND AIRMASS BECOMING MORE STABLE EXPECT STORMS TO
DIMINISH AROUND MIDNIGHT. SWLY FLOW WILL CONTINUE TO BRING ABOVE
NORMAL TEMPS AND EXPECT LOWS IN THE M/U60S TONIGHT.

&&

.SHORT TERM /WEDNESDAY/...
AS OF 3 PM TUE...UPPER RIDGING CONTINUES OVER THE SOUTHEAST WED
WITH YET ANOTHER SHORTWAVE TROUGH RIDING OVER THE RIDGE. THE WEAK
VORT MAX IN COMBINATION WITH A MOIST AND UNSTABLE AIRMASS IN PLACE
SHOULD BE SUFFICIENT FOR A ISOLATED TO SCATTERED THUNDERSTORMS TO
DEVELOP...ESPECIALLY DURING PEAK HEATING OF THE AFTERNOON HOURS.
SFC HIGH PRES OFFSHORE WILL CONTINUE TO RIDGE INTO THE SOUTHEAST
MAINTAINING SWLY FLOW...ALTHOUGH GRADIENTS WON'T BE AS STRONG AS
SFC LOW PRES PUSHES WELL INTO THE ATLANTIC. LOW LEVEL THICKNESSES
INCREASE TO AROUND 1405-1410M AND EXPECT HIGHS IN THE U80S INLAND
AND U70S ALONG THE COAST. WITH SWLY FLOW NRN OBX WILL LIKELY SEE
HIGHS IN THE M80S AND FOLLOWED CLOSER TO NAM GUIDANCE HERE.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
VERY WARM AND MAINLY DRY WEATHER HIGHLIGHT CONDITIONS THRU THE END
OF THE WORKWEEK AS STRONG UPPER RIDGE BUILDS OVER THE AREA. LOW
LEVEL THICKNESS SCHEME YIELDS HIGH TEMPS IN THE LOW 90S BOTH THU
AND FRI AWAY FROM COOLING EFFECTS NEAR THE SOUNDS/OCEAN. LOW TEMPS
WED THRU FRI NIGHT WILL LARGELY BE IN THE MILD MID 60S. IT SHUD
BE NOTED THAT A WEAK BACKDOOR BNDRY WILL ATTEMPT TO SLIDE DOWN THE
OUTER BANKS ON THU. HAVE INCLUDED A SLIGHT CHC AFTN TSTM ALONG AND
BEHIND THE BNDRY BUT LITTLE IF ANY FORCING WILL BE PRESENT OTHER
THAN WEAK LOW LEVEL CONVERGENCE ALONG THE SHALLOW FRONT. THE BNDRY
MOVES BACK NORTH THU NIGHT.

THE UPPER RIDGE RETROGRADES BACK TOWARD THE GULF COAST TO START
THE WEEKEND WITH A COLD FRONT MOVING THRU THE MID ATLC REGION ON
SAT. MOST OF SATURDAY WILL CONTINUE TO BE VERY WARM AND DRY BUT
CUD SEE STORMS APPROACHING FROM THE NW LATE IN THE DAY AHEAD OF A
DOWNSTREAM SHORT IN THE DEVELOPING NW FLOW ALOFT AND THE SFC
REFLECTION COLD FRONT. EXPECT THAT ANY CONVECTION WUD DIE OUT SAT
NIGHT BUT REFIRE SUNDAY AFTN AS THE AFOREMENTION SHORT WAVE AND
SFC FRONT SLOWLY DROP THRU THE AREA. HIGHS TEMPS SUNDAY SHUD DROP
BACK INTO THE 80S INLAND (70S OBX) PER CLOUDINESS AND FALLING LOW
LEVEL THICKNESS.

WILL HANG ONTO SLIGHT PCPN CHANCES GOING INTO EARLY NEXT WEEK AS
THE FRONT SLOWLY PROGRESSES SOUTH OF THE AREA AND MINOR SHORT
WAVES RIDING THRU THE BECOMING MORE ZONAL FLOW ALOFT. TEMPS
MON/TUE WILL BE CLOSE TO SEASONAL NORMS.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
SHORT TERM /THROUGH WEDNESDAY/...
AS OF 130 PM TUE...SEEING SOME SUBSIDENCE MOVING INTO THE TAF
SITES EARLY THIS AFTERNOON. SKIES ARE MAINLY CLEAR ACROSS THE
COASTAL PLAIN AND EXPECT CLOUDS TO DISSIPATE THROUGH THE AFTERNOON
TO THE E. TIGHTER GRADIENTS WITH LOW PRES PASSING TO THE N
ALLOWING SWLY WINDS TO GUSTS UP TO 20 KT WITH MIXING THIS
AFTERNOON. WILL BE WATCHING A REMNANT MCV WHICH IS CURRENTLY
PUSHING E ACROSS THE SRN BLUE RIDGE OF VA APPROACH THE AREA EARLY
THIS EVENING. COULD SEE A FEW STRONG STORMS DURING THE EVENING
ACROSS MAINLY NRN AREAS WITH PGV MOST LIKELY TO BE IMPACTED.
GUIDANCE NOT HITTING STRATUS AS MUCH TONIGHT AS LAST INDICATING
EWN AND OAJ MORE LIKELY TO BE IMPACTED...HOWEVER AREAS THAT SEE
HEAVIER SHOWERS WILL LIKELY ALSO SEE STRATUS LATE TONIGHT AS
WELL. ANOTHER SHORTWAVE RIDES OVER THE RIDGE WED WHICH COULD BRING
ADDITIONAL STORMS ACROSS THE AREA MAIN DURING THE AFTERNOON WITH
PEAK INSTABILITY.

LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
EXPECT SOME SHALLOW EARLY MORN FOG EACH NIGHT GIVEN THE HIGH DEW
POINTS/LOW DEW POINT DEPRESSIONS. ANY FOG SHUD BURN OFF QUICKLY
AFTER SUNRISE. OTHERWISE LOOK FOR MAINLY VFR CONDITIONS OUTSIDE ANY
ISOLATED MAINLY LATE AFTN/EARLY EVE SHOWERS OR TSTMS.

&&

.MARINE...
SHORT TERM /THROUGH TONIGHT/...
AS OF 130 AM TUE...SWLY FLOW HAS INCREASED TO 10-20 KT THIS
AFTERNOON AS GRADIENTS ARE TIGHTENING IN RESPONSE TO LOW PRES
TRACKING ACROSS PA. STRONGEST WINDS WILL OCCUR ACROSS THE NRN AND
CENTRAL WATERS INCLUDING THE SOUNDS THROUGH TONIGHT. SEAS HAVE
BUILT TO 3 TO 4 FT IN RESPONSE AND ARE EXPECTED TO PEAK AS HIGH A
5 FT ACROSS THE CENTRAL/NRN WATERS TONIGHT. GRADIENTS SLACKEN BY
WED ALLOWING WINDS AND SEAS TO DIMINISH AND EXPECT WINDS AOB 15 KT
AND SEAS 2-4 FT.

LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
SUB-SMALL CRAFT ADVISORY CONDITIONS EXPECTED. LIGHT TO MODERATE SW
WINDS WILL BE THE GENERAL RULE INTO EARLY NEXT WEEKEND. A WEAK
BACKDOOR FRONT DROPS THRU NORTHERN OBX THU AFTN WHICH WILL BRIEFLY
TURN WINDS NE/E OVER NORTHERN AREAS BUT FRONT PUSHES BACK NORTH
WITH WINDS RETURNING S/SW BY LATE THU NIGHT.

A STRONGER FRONT WILL DROP THRU THE MARINE AREA LATE SAT NIGHT AND
SUNDAY WITH MODERATE POSTFRONTAL NE WINDS DEVELOPING. SEAS MAY
APPROACH 6 FT OVER THE OUTER COASTAL WATERS IN THE LONG NE FETCH
LATE SUNDAY/SUNDAY NIGHT.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
MARINE...NONE.

&&

SYNOPSIS...SK
NEAR TERM...SK
SHORT TERM...SK
LONG TERM...BTC
AVIATION...BTC/SK
MARINE...BTC/SK
Hazardous weather outlook, May 1, 4:32 PM EDT, 3 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK FOR EASTERN NORTH CAROLINA
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
432 PM EDT TUE MAY 1 2012

NCZ029-044>047-079>081-090>095-098-103-104-022045-
MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT-
MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-CARTERET-ONSLOW-
OUTER BANKS DARE-OUTER BANKS HYDE-
432 PM EDT TUE MAY 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO MOVE INTO
PORTIONS OF EASTERN NORTH CAROLINA EARLY THIS EVENING. A FEW
STORMS COULD BE STRONG TO MARGINALLY SEVERE WITH THE CAPABILITY OF
PRODUCING DAMAGING WINDS...HAIL AND LOCALLY HEAVY RAINFALL. THE
GREATEST THREAT FOR SEVERE STORMS WILL BE NORTH OF HIGHWAY 70.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, May 1, 6:33 PM EDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
633 PM EDT TUE MAY 1 2012

NCZ029-012330-
MARTIN-
633 PM EDT TUE MAY 1 2012

...STRONG THUNDERSTORMS WILL MOVE ACROSS MARTIN COUNTY THROUGH 730 PM
EDT...

AT 633 PM EDT...DOPPLER RADAR INDICATED A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 24 MILES NORTH OF OAK CITY
TO 24 MILES WEST OF OAK CITY...OR ALONG A LINE EXTENDING FROM 6 MILES
WEST OF RICH SQUARE TO 8 MILES NORTHEAST OF ROCKY MOUNT...MOVING EAST
AT 40 MPH.

LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...OAK CITY...PARMELE...
ROBERSONVILLE...EVERETTS...BEARGRASS...WILLIAMSTON.

HAZARDS INCLUDE...
HALF INCH DIAMETER SIZE HAIL.
GUSTY WINDS OF 40 TO 50 MPH.

SEEK SHELTER IN A NEARLY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.

IF YOU SEE LIGHTNING OR HEAR THUNDER...YOU ARE AT RISK. TAKE SHELTER
INDOORS IMMEDIATELY. IF YOU CANNOT FIND SHELTER IN A BUILDING A
VEHICLE PROVIDES SAFETY FROM LIGHTNING.

&&

LAT...LON 3601 7721 3593 7719 3593 7709 3595 7704
      3592 7702 3586 7703 3590 7692 3582 7688
      3586 7684 3589 7683 3588 7679 3586 7677
      3572 7684 3568 7699 3584 7735 3591 7735
      3600 7741 3607 7733
TIME...MOT...LOC 2233Z 288DEG 35KT 3628 7730 3603 7763

26
Special weather statement, May 1, 7:37 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
737 PM EDT TUE MAY 1 2012

NCZ045>047-020030-
MAINLAND DARE-TYRRELL-WASHINGTON-
737 PM EDT TUE MAY 1 2012

...STRONG THUNDERSTORMS WILL MOVE ACROSS WASHINGTON...MAINLAND DARE
AND TYRRELL COUNTIES THROUGH 830 PM EDT...

AT 736 PM EDT...DOPPLER RADAR INDICATED A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 19 MILES NORTH OF COLUMBIA
TO 7 MILES NORTH OF SCUPPERNONG TO 10 MILES NORTHWEST OF WESTOVER...
OR ALONG A LINE EXTENDING FROM 6 MILES EAST OF WINFALL TO 8 MILES
EAST OF EDENTON TO 6 MILES SOUTHEAST OF WINDSOR...MOVING EAST AT 50
MPH.

LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...WESTOVER...PLEASANT
GROVE...SCUPPERNONG...WOODLEY...LEVELS...EAST LAKE.

HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.

SEEK SHELTER IN A NEARLY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.

&&

LAT...LON 3600 7606 3596 7601 3598 7591 3597 7584
      3593 7587 3593 7585 3583 7587 3582 7599
      3591 7598 3593 7600 3586 7605 3581 7606
      3580 7642 3588 7674 3595 7669 3595 7655
      3599 7640 3594 7636 3600 7617
TIME...MOT...LOC 2336Z 287DEG 41KT 3618 7633 3618 7633
          3601 7645 3596 7681

26

The office that day

Everything else NWS Newport/Morehead City, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 8:34 PM EDTSpecial Weather StatementMHXDare41 min
May 2, 5:48 PM EDTSevere Thunderstorm WarningMHXBeaufort, Hyde27 min
May 2, 6:14 PM EDTSevere Thunderstorm WarningMHXBeaufort, Hyde31 min
May 2, 6:29 PM EDTSpecial Weather StatementMHXBeaufort46 min
May 2, 6:32 PM EDTSpecial Marine WarningMHX58 min
May 2, 6:52 PM EDTSpecial Weather StatementMHXHyde23 min
May 2, 7:18 PM EDTSpecial Weather StatementMHXDare42 min
May 2, 7:36 PM EDTSpecial Weather StatementMHXBeaufort39 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.